American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32E15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Alessandro Silva. Addendum to: ``Behnke-Stein theorem for analytic spaces'' (Trans. Amer. Math. Soc. {\bf 199}\ (1974), 317--326) . Trans. Amer. Math. Soc. 212 (1975) 417-418. MR 0382720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alessandro Silva. Behnke-Stein theorem for analytic spaces . Trans. Amer. Math. Soc. 199 (1974) 317-326. MR 0367286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1